Jun 152004
 

I have been getting very hot the day after injections and overall have been a lot hotter. I am starting to sweat profusely – not good at work and then stinking the rest of the day. I had just assumed this was the old Rebif side effects coming back to haunt me after a year but I got a call from the Focused Health nurse (maybe more about them some other time) and she told me that (without me asking) that getting hot and sweating more are side effects of the Zoloft. I would have to agree that the Zoloft is definitely having a negative effect on me that way (in hindsight) but the Rebif is also reacting too because I am hotter on days right after an injection than any other day. Assuming this continues at the current rate I will have to wait until I am off the Zoloft (or Rebif – whichever comes first) to see what is the real cause. Certainly not a really bad side-effect but definitely yucky. Plus I realize I am out of shape but not so bad that going up a flight of stairs would make me dehydrate from all the sweating – though that is what is happening. Kinda embarrassing! Plus telling people it is a side effect of Zoloft just doesn’t seem like it would evoke the sympathy that saying it is caused by Rebif (one of the MS medications) so I think I’ll stick with saying it is the Rebif for now. 🙂

 Posted by at 9:55 pm

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*